# SDR AALA201711249020

- Difficulty date: November 23, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 26,612 hours, 10,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C1273
- Condition: Delaminated
- Location: L2 Door
- Part time: 27,585 hours, 10,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE DOOR DELAMINATED, ALONG FORWARD EDGE. REPLACED L2 DOOR SLIDE IAW JC 26L00025012.  AIRCRAFT WAS GROUNDED.
